# SDR UIEA2022122001214

- Difficulty date: December 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 95,270 hours, 24,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 F/A FLASHLIGHT CHARGING INDICATOR NOT BLINKING.( REMOVED AND REPLACED L1 FLASHLIGHT BATTERY AND OPS CHECKED GOOD IAW AMM 25-64-54 )
